Your cartClose

Your cart is currently empty.

Login Close
Optum Health Pharmacy

FASTUM GEL 50G

KES 1,700.00
save 0
Tax included.


Share on

Description

Fastum gel 50g contains Ketoprofen 2.5% w/w which is used in rheumatic pain and musculoskeletal pain.
Fastum Gel is a non-steroidal anti-inflammatory drug (NSAID). It works by blocking the release of certain chemical messengers that cause fever, pain and inflammation (redness and swelling).

 

How to use

Fastum Gel is for external use only:
- Gently massage the gel on the area you need to treat
- Wash your hands immediately after use
- Do not apply Fastum Gel to sore, broken or infected skin
- Do not use Fastum Gel near the eyes, mouth, nostrils, anal and genital regions

 

Precautions

Do not use if you are pregnant or breast-feeding.

KES 1,700.00
KES 1,700.00

Customer Reviews

Be the first to write a review
0%
(0)
0%
(0)
0%
(0)
0%
(0)
0%
(0)

You may also like these products

Customer Reviews

Be the first to write a review
0%
(0)
0%
(0)
0%
(0)
0%
(0)
0%
(0)